# SDR KBM2005F00093

- Difficulty date: May 7, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 12444412
- Part serial: 80C1065G
- Condition: Sticking
- Location: Tot
- Part time: 6 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT GAUGE STICKING ON START UP.  REMOVED AND REPLACED. (K)
